# SDR UPS97224762

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18945
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Chord
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION ON MIDSPAR ON LT VERTICAL STAB BEHIND PANEL 9601 LOCATION     CORROSION REWORK OUT OF LIMITS IAW SRM 55-30-1.  REPAIRED LT MIDSPAR BEHIND PANEL 9601 IAW TRAMCO/BFG EWO 97-2621 UPS FILE NR 727-55-0358.
